# SDR 2003F00090

- Difficulty date: January 8, 2003
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N523AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30232
- Aircraft time: 12,138 hours, 4,004 cycles
- Engine: Rroyce RB211*
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284F
- Part serial: 5628
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TO
- How discovered: C
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

(ORIG-CLOSED) FLT 431. ON TAKEOFF ROLL BELOW 40 KTS, RT GENERATOR TRIPPED OFF. AIRCRAFT RETURNED TO GATE. MAINTENANCE REMOVED AND REPLACED THE RT GCU IAW MM.  PERFORMED GENERATOR CONTROL ADJUSTMENT AND TEST IAW AMM OPERATIONAL CHECKS NORMAL.
